# SDR AALA201507139001

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 62,810 hours, 23,374 cycles
- Engine: Iae V2527A5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C7 CHECK, NR 1 ENG, AFT ENG MOUNT INBD PIN BOSS HAS SIGNS OF PITTING CORROSION.  REMOVED & INSTALLED A SERVICEABLE AFT ENG MOUNT ON LT ENG IAW AMM 71-22-11-400.
